Vol. 11, No. 4, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 5, 721–900
Issue 4, 541–720
Issue 3, 361–540
Issue 2, 181–359
Issue 1, 1–179

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Addresses
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Properties of sets of nontransitive dice with few sides

Levi Angel and Matt Davis

Vol. 11 (2018), No. 4, 643–659
Abstract

We define and investigate several properties that sets of nontransitive dice might have. We prove several implications between these properties, which hold in general or for dice with few sides. We also investigate some algorithms for creating sets of 3-sided dice that realize certain tournaments.

Keywords
nontransitive dice, probability, tournaments
Mathematical Subject Classification 2010
Primary: 05B30
Secondary: 60C05
Milestones
Received: 15 December 2016
Revised: 22 May 2017
Accepted: 14 August 2017
Published: 15 January 2018

Communicated by Kenneth S. Berenhaut
Authors
Levi Angel
Department of Mathematics and Computer Science
Muskingum University
New Concord, OH
United States
Matt Davis
Department of Mathematics and Computer Science
Muskingum University
New Concord, OH
United States